Turkish Journal of Analysis and Number Theory ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Publications are Open
Access in this journal

Latest Articles

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Integral Inequalities of Hermite-Hadamard Type for ε-convex Functions
Turkish Journal of Analysis and Number Theory. 2017, 5(3), 117-120. DOI: 10.12691/tjant-5-3-5
Pub. Date: May 19, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
Avoidance of Type (1,2) Patterns by Catalan Words
Turkish Journal of Analysis and Number Theory. 2017, 5(3), 101-116. DOI: 10.12691/tjant-5-3-4
Pub. Date: May 19, 2017
Open AccessReview Article
Export: RIS | BibTeX | EndNote
The Multi Rough Ideal Convergence of Difference Strongly of χ2 In p-Metric Spaces Defined by Orlicz Functions
Turkish Journal of Analysis and Number Theory. 2017, 5(3), 93-100. DOI: 10.12691/tjant-5-3-3
Pub. Date: May 11, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Results on Closed Ball for a New Rational Type Contractive Mappings in Complete Dislocated Metric Spaces
Turkish Journal of Analysis and Number Theory. 2017, 5(3), 86-92. DOI: 10.12691/tjant-5-3-2
Pub. Date: April 05, 2017
Open AccessArticle
Export: RIS | BibTeX | EndNote
Hyers-Ulam Stability of Generalized Tribonacci Functional Equation
Turkish Journal of Analysis and Number Theory. 2017, 5(3), 80-85. DOI: 10.12691/tjant-5-3-1
Pub. Date: April 05, 2017